PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 68 | 3 | 211-225
Tytuł artykułu

Generic saddle-node bifurcation for cascade second order ODEs on manifolds

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Cascade second order ODEs on manifolds are defined. These objects are locally represented by coupled second order ODEs such that any solution of one of them can represent an external force for the other one. A generic saddle-node bifurcation theorem for 1-parameter families of cascade second order ODEs is proved.
Słowa kluczowe
Kategorie tematyczne
Rocznik
Tom
68
Numer
3
Strony
211-225
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-01-23
poprawiono
1997-07-17
Twórcy
  • Department of Mathematical Analysis, Faculty of Mathematics and Physics, Comenius University, Mlynská dolina, 842 15 Bratislava, Slovakia
Bibliografia
  • [1] R. Abraham and J. Robbin, Transversal Mappings and Flows, W. A. Benjamin, New York, 1967.
  • [2] M. Medveď, Oscillatory properties of some classes of nonlinear differential equations, Math. Bohemica 117 (1992), 95-107.
  • [3] M. Medveď, Generic bifurcations of second order ordinary diferential equations on differentiable manifolds, Math. Slovaca 27 (1977), 9-24.
  • [4] M. Medveď, Generic bifurcations of second order ordinary differential equations near closed orbits, J. Differential Equations 36 (1980), 98-107.
  • [5] M. Medveď, On generic bifurcations of second order ordinary differential equations near closed orbits, Astérisque 50 (1977), 23-29.
  • [6] M. Medveď, Fundamentals of Dynamical Systems and Bifurcation Theory, Adam Hilger, Bristol, 1992.
  • [7] M. Medveď, A class of vector fields on manifolds containing second order ODEs, Hiroshima Math. J. 26 (1996), 127-149.
  • [8] P. Seibert and R. Suarez, Global stabilization of nonlinear cascade systems, Systems Control Lett. 14 (1990), 347-352.
  • [9] S. Shahshahani, Second order ordinary differential equations on differentiable manifolds, in: Global Analysis, Proc. Sympos. Pure Math. 14, Amer. Math. Soc., 1970, 265-272.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv68z3p211bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.